# SDR RAIA00703004

- Difficulty date: March 1, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 17,452 hours, 15,562 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 5593 - STL - AFTER TAKEOFF GOT BLEED 2 OVERTEMP.  MAINTENANCE PERFORMED GROUND MAINTENANCE OPS CHECK, NO DEFECTS AT THIS TIME.
